Ask a doctor

Sweating More After SmartLipo Under my Arms and Thighs Normal?

Sweating a lot more than I did before. I heard that SmartLipo helps with sweating. I seem to be having the adverse effect. I had my abs, calves, and all thighs done. Could this be the fluid coming out?

Doctor Answers (1)

I have never seen this in any of my patients.

+1

Increased sweating after SmartLipo is not something i have ever seen in my practice.  If it does occur, it must be very rare.

Web reference: http://www.gatewaylasercenter.com/SmartLipo.html

Salt Lake City Dermatologic Surgeon
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...